# SDR 95ZZZX5883

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9085X
- Make and model: Cessna 182D
- Aircraft serial: 18253485
- Engine: Cont O470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: SA628488
- Condition: Failure
- Location: Lifter Face
- Part time: 92 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOR ENGINE MAKING METAL FOUND LIFTERS AND CAMSHAFT FAILURE.  LIFTER P/N SA628488, P/N SA646277.
